Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

On the homotopy type of ANR's


Author: J. H. C. Whitehead
Journal: Bull. Amer. Math. Soc. 54 (1948), 1133-1145
DOI: https://doi.org/10.1090/S0002-9904-1948-09140-6
MathSciNet review: 0029504
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-09140-6